MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA FOGFREE EARLOOP MASK

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA FOGFREE EARLOOP MASK
Model Number GCFCX
Medical Device Problem Codes Material Integrity Problem (2978); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported lot numbers 20221013, 20221014, 20220927, and 20221012.The user facility did not disclose which specific lot numbers were involved with the reported event.Crosstex spsmedical has requested clarification from the customer to determine which lots were involved with the reported event.The device history record of the reported lots were reviewed, and no abnormalities were noted.There have been no other complaints associated with the reported lots.Crosstex spsmedical has requested that the ultra fogfree earloop masks be returned for evaluation.The ultra fogfree earloop mask is latex free.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that staff members experienced skin irritation while wearing ultra fogfree earloop masks.The user facility did not disclose if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel, it was disclosed that employees experienced skin irritation with lots 20221013, 20221014, 20220927, and 20221012.The user facility returned samples from each lot for evaluation.The evaluation determined that some of the masks had a few rigid surfaces.Crosstex spsmedical will continue to monitor for similar events.No additional issues have been reported.

Brand Name
ULTRA FOGFREE EARLOOP MASK
Common Device Name
MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key17509026
Report Number1319130-2023-00009
Device Sequence Number20468621
Product Code FXX
UDI-Device Identifier10732224120000
UDI-Public10732224120000
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown